Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 11, Pages 1493–1500 (Mi de10263)  

Ordinary Differential Equations

Singularly perturbed problems and the Painlevé paradox

Yu. I. Neimark, V. N. Smirnova

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (1369 kB)

English version:
Differential Equations, 2000, 36:11, 1639–1646

Bibliographic databases:

UDC: 517.958:539.3
Received: 12.06.2000

Citation: Yu. I. Neimark, V. N. Smirnova, “Singularly perturbed problems and the Painlevé paradox”, Differ. Uravn., 36:11 (2000), 1493–1500; Differ. Equ., 36:11 (2000), 1639–1646

Citation in format AMSBIB
\Bibitem{NeiSmi00}
\by Yu.~I.~Neimark, V.~N.~Smirnova
\paper Singularly perturbed problems and the Painlev\'e paradox
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 11
\pages 1493--1500
\mathnet{http://mi.mathnet.ru/de10263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1841471}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 11
\pages 1639--1646
\crossref{https://doi.org/10.1007/BF02757365}


Linking options:
  • http://mi.mathnet.ru/eng/de10263
  • http://mi.mathnet.ru/eng/de/v36/i11/p1493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:87
    Full text:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022